RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 3, Pages 86–97 (Mi timm1087)  

Linear-quadratic control problem for systems of differential equations with aftereffect

Yu. F. Dolgiiab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Yeltsin Ural Federal University

Abstract: We consider an optimal control problem on a finite interval for systems of differential equations with aftereffect and quadratic quality criterion. A feedback optimal control is considered. The problem is formulated in a functional state space. It is shown that the coefficients of the optimal control are defined by a solution of a system of integro-differential equations.

Keywords: differential equations with aftereffect, optimal control, quadratic quality criterion.

Full text: PDF file (177 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.929
Received: 15.05.2014

Citation: Yu. F. Dolgii, “Linear-quadratic control problem for systems of differential equations with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 3, 2014, 86–97

Citation in format AMSBIB
\Bibitem{Dol14}
\by Yu.~F.~Dolgii
\paper Linear-quadratic control problem for systems of differential equations with aftereffect
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 3
\pages 86--97
\mathnet{http://mi.mathnet.ru/timm1087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364419}
\elib{http://elibrary.ru/item.asp?id=23503114}


Linking options:
  • http://mi.mathnet.ru/eng/timm1087
  • http://mi.mathnet.ru/eng/timm/v20/i3/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:108
    Full text:19
    References:23
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019